MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ¿ 0.45% SODIUM CHLORIDE INHALATION SOLUTION, US; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE ¿ 0.45% SODIUM CHLORIDE INHALATION SOLUTION, US; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number SODIUM CHLORIDE SOLUTION 0.45% 500ML
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that white fluffy particles were found only in one bottle of sodium chloride solution 0.45% 500ml and the customer wants to know the identity of the particles in order to make sure they are truly inorganic.(vs.Micro-organism).It seems the customer discovered the floaters while in use of this saline.She then sub-cultured (negative growth) a sample and kept using till the end.The customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other:the customer did not send the physical sample.Dhr review assures that all the defectives were correctly segregated and all the product delivered fulfills quality requirements and product's general specifications.Additionally, results of functional tests performed as part of the process control were within specification; including integrity and compressibility tests.Endotoxins and sterility test met specifications as well.H3 : device was not returned.

Brand Name
AIRLIFE ¿ 0.45% SODIUM CHLORIDE INHALATION SOLUTION, US
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA
carretera san isidro
mazatepec 7000
MX   7000
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17206384
Report Number3013421741-2023-00033
Device Sequence Number6666477
Product Code CAF
UDI-Device Identifier10190752141766
UDI-Public(01)10190752141766(10)ZI-2009274
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K901301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSODIUM CHLORIDE SOLUTION 0.45% 500ML
Device Catalogue NumberCN4505
Device Lot NumberZI-2009274
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown